# SDR ABXA070382

- Difficulty date: November 6, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 40,310 hours, 42,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59101419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FS 180 AT LEFT BUTT LINE 22.  REPAIRED INTERCOSTAL IAW DC9 SRM 53-01 FIGURE 2.
